An identity-based signature scheme from the weil pairing

Full text for this resource is not available from the Research Repository.

Yi, Xun (2003) An identity-based signature scheme from the weil pairing. IEEE Communications Letters, 7 (2). pp. 76-78. ISSN 1089-7798

Abstract

In this letter, we come up with an ID-based signature scheme from the Weil pairing. Our scheme is secure if the Diffie-Hellman problem is hard. Furthermore, our signature size is only about a quarter of ID-based Guillou-Quisquater signature size.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/1720
DOI https://doi.org/10.1109/LCOMM.2002.808397
Official URL http://ieeexplore.ieee.org/stamp/stamp.jsp?arnumbe...
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > RFCD Classification > 280000 Information, Computing and Communication Sciences
Keywords Diffie-Hellman problem, ID-based signature scheme, quadraric residue, weil pairing
Citations in Scopus 106 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login